# SDR RAIA951028

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 862
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 137311D1619
- Condition: Cracked
- Location: Lower Fuse
- Part time: 9,033 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

PSP - FLT NR 4705 - TOTAL HYDRAULIC FAILURE.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC LINE FOR HYDRAULIC PRESSURE FILTER, HYDRAULIC SYSTEM FUNCTION AND LEAK CHECK GOOD.  (M)
